# SDR CALA0100487

- Difficulty date: May 21, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 50,195 hours, 25,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN SKIN OF AFT CUTOUT FOR THE E&E COMPARTMENT COOLING EXHAUST AT STA 373.  AN INTERNAL DOUBLER WAS INSTALLED IAW ECRA 5330-02894.
